ADVERTISEMENT
ADVERTISEMENT

Q. Should I stop pills right away or continue until this month if I am on Mirena?

Answered by
Dr. Neha Singh Rathod
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 08, 2018

Hi doctor,

I asked a question to you this morning. You advised me not to take contraceptive pills since I have the DIU MIRENA. But I have another question. You are right, I have been feeling my body temperature too high, and my last period almosts last seven days. Here is my question: There are five pills left in the blister, and because of your advice I would like to quit right now from taking pills. Is it alright to stop now or should I finish the pills this month and then stop taking them?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

It is better to take the leftover pills for this time and then avoid taking any pill until you have Mirena.

Take care.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Copper IUD - Common Questions Answered

There are two types of IUD: Hormonal IUD - Contains copper ...   Read full

Can having an IUD impact intercourse?

I would like you to touch on the differences between hormonal and non-hormonal IUDs ... Hormonal IUD releases a small amount of hormone...   Read full

Is there any side effect free birth control pill?

You should opt for a copper-T insertion as an IUCD (intrauterine contraceptive device) ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.